# SDR DALA2019040752270

- Difficulty date: April 2, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 83,068 hours, 37,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED ON SERVICE CHECK, REPLACED FWD L EPSU W/ BATTERY.
